# SDR MASA2016121012554

- Difficulty date: December 10, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 3,466 hours, 2,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 977-1001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED WITH A GOUGE BETWEEN STRINGERS 18 - 19R, BS 977 - 1001, APPROX 24 IN LENGTH.
